Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 1, Pages 230–238 (Mi zvmmf7287)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

Selection of an ensemble of smooth functions for the solution of the inverse problem

V. F. Turchin

Moscow

Full text: PDF file (992 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:1, 328–339

Bibliographic databases:

UDC: 517.9:533.9
Received: 04.01.1966
Revised: 17.03.1967

Citation: V. F. Turchin, “Selection of an ensemble of smooth functions for the solution of the inverse problem”, Zh. Vychisl. Mat. Mat. Fiz., 8:1 (1968), 230–238; U.S.S.R. Comput. Math. Math. Phys., 8:1 (1968), 328–339

Citation in format AMSBIB
\Bibitem{Tur68}
\by V.~F.~Turchin
\paper Selection of an ensemble of smooth functions for the solution of the inverse problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 1
\pages 230--238
\mathnet{http://mi.mathnet.ru/zvmmf7287}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0228081}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 1
\pages 328--339
\crossref{https://doi.org/10.1016/0041-5553(68)90026-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7287
  • http://mi.mathnet.ru/eng/zvmmf/v8/i1/p230

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Sizikov, “Discrepancy methods for solving ill posed problems”, Comput. Math. Math. Phys., 43:9 (2003), 1241–1259  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:187
    Full text:118
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021